U.S. doctors online nowAsk doctors free
Middletown, CT
A 23-year-old female asked:

Two days ago at the docs my bp was 220/120 and i was shaking and dizzy they put me on meds to control it but now i'm feel the same. what should i do?

1 doctor answer2 doctors weighed in
Dr. Ivelisse Rivera-Godreau
Family Medicine 25 years experience
Treatment & f/u...: What type of treatment were you given? Were you seen at the office or ED? Did they give you a f/u appointment? With that BP if you were not seen at the ED and this is new for you then that should be the next step. If you were started in medication and seen at the ED I would recommend a follow up with your doctor ASAP. I also see you are taking ibuprofen(Motrin). Stop it.Ii can raise your BP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.